Sur un modèle de série temporelle à conjoncture dans le tourisme
Revue de Statistique Appliquée, Volume 52 (2004) no. 4, p. 55-70
@article{RSA_2004__52_4_55_0,
     author = {Essebbar, Belkheir},
     title = {Sur un mod\`ele de s\'erie temporelle \`a conjoncture dans le tourisme},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {52},
     number = {4},
     year = {2004},
     pages = {55-70},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_2004__52_4_55_0}
}
Essebbar, Belkheir. Sur un modèle de série temporelle à conjoncture dans le tourisme. Revue de Statistique Appliquée, Volume 52 (2004) no. 4, pp. 55-70. http://www.numdam.org/item/RSA_2004__52_4_55_0/

Askar M., Derin H. (1981), A recursive algorithm for the Bayes solution of the smoothing problem. IEEE Trans. Automat. Contr., vol. AC26, 558-561. | MR 613582 | Zbl 0475.93075

Box G.E.P., Jenkins G.M. (1976), Time series analysis : Forecasting and control (second edition). Holden Day: San Fransisco. | MR 436499 | Zbl 0363.62069

Essebbar B., LE Breton A. (1985), A tentative Model of vector time series with binary components with application in climatology. Model Choice, Éditions de l'Université St-Louis, pp. 127-154, Bruxelles: Belgique.

Essebbar B., LE Breton A. (1987), Sur un modèle de série chronologique vectorielle à composantes binaires en vue d'applications en climatologie. Computer Methods and Water Resources, Vol. 3, Comput. Mech., pp. 199 -217, Southampton.

Essebbar B., Hsaina M.A. (2001), Détection bayésienne d'un signal de canal via la perte de Baddeley. GRETSI'01, Toulouse 10-13 Septembre 2001, France.

Hamilton J.D. (1989), A new approach to the economic analysis of nonstationary time series and the business cycle. Econometrica, 57, 357- 84. | MR 996941 | Zbl 0685.62092

Hamilton J.D. (1990), Analysis of time series subject to changes in regime. J. Econometrics, 45, n° 1-2, pp. 39-70. | MR 1067230 | Zbl 0723.62050

Hamilton J.D. (1994). Time series analysis. Princeton University Press: Princeton. | MR 1278033 | Zbl 0831.62061

Marroquin J., Mitter S., Poggio T. (1987), Probabilistic solutions of illposed problems in computational vision, JASA, 82, pp. 76-89. | Zbl 0641.65100

Robert C. (1996), Méthodes de Monte Carlo par chaînes de Markov. Economica: Paris. | MR 1419096 | Zbl 0917.60007

Witt S.F., Witt C.A. (1995), Forecasting tourism demand : A review of empirical research. International Journal of Forecasting. 11, 447- 475.

Youness L. (1988), Estimation and annealing for gibbsian fields. Ann. Inst. Henri Poincaré, Vol. 24, 269-294. | Numdam | MR 953120 | Zbl 0651.62091